# SDR SWAA2020072321932

- Difficulty date: July 2, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 48,181 hours, 28,701 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR DENTED UNDER SECOND OBSERVERS SEAT / INSTALLED REPAIR TO DAMAGED AREA PER EA 1-A53-33179.
